On an extension of a theorem of Tunnell
Compositio Mathematica, Tome 94 (1994) no. 1, p. 19-28
@article{CM_1994__94_1_19_0,
     author = {Prasad, Dipendra},
     title = {On an extension of a theorem of Tunnell},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {94},
     number = {1},
     year = {1994},
     pages = {19-28},
     zbl = {0824.11035},
     mrnumber = {1302309},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__94_1_19_0}
}
Prasad, Dipendra. On an extension of a theorem of Tunnell. Compositio Mathematica, Tome 94 (1994) no. 1, pp. 19-28. http://www.numdam.org/item/CM_1994__94_1_19_0/

[D] P. Deligne, Les constantes des equations fonctionelle des fonctions L, Modular Functions of One Variable II LNM, 349 (1973), 501-597. | MR 349635 | Zbl 0271.14011

[F-Q] A. Frohlich and J. Queyrut, On the functional equation of the Artin L-function for characters of real representations, Inv. Math. 20 (1973), 125-138. | MR 321888 | Zbl 0256.12010

[G-P] B.H. Gross and D. Prasad, On the decomposition of a representation of SO(n) when restricted to SO(n - 1), Canadian J. of Math. 44 (1992), 974-1002. | MR 1186476 | Zbl 0787.22018

[J-L] H. Jacquet and R. Langlands, Automorphic forms on GL(2), LNM 114 (1970). | MR 401654 | Zbl 0236.12010

[L] R.P. Langlands, Base Change for GL(2), Annals of Math. Studies 96, Princeton University Press, 1980. | MR 574808 | Zbl 0444.22007

[S] H. Saito, On Tunnell's formula for characters of GL(2), Compositio Math. 85 (1993), 99-108. | Numdam | MR 1199206 | Zbl 0795.22009

[Ta] J. Tate, Number Theoretic background, in Automorphic Forms, Representations, and L-functions (Corvallis), AMS Proc. Symp. Pure Math. 33 (1979). | MR 546607 | Zbl 0422.12007

[Tu] J. Tunnell, Local epsilon factors and characters of GL(2), American Journal of Math. 105 (1983), 1277-1307. | MR 721997 | Zbl 0532.12015